JournalsprimsVol. 44, No. 4pp. 1169–1197

Jacquet Modules of Principal Series Generated by the Trivial <em>K</em>-Type

  • Noriyuki Abe

    Hokkaido University, Sapporo, Japan
Jacquet Modules of Principal Series Generated by the Trivial <em>K</em>-Type cover
Download PDF

Abstract

We propose a new approach to the study of the Jacquet module of a HarishChandra module of a real semisimple Lie group. Using this method, we investigate the structure of the Jacquet module of a principal series representation generated by the trivial K-type.

Cite this article

Noriyuki Abe, Jacquet Modules of Principal Series Generated by the Trivial <em>K</em>-Type. Publ. Res. Inst. Math. Sci. 44 (2008), no. 4, pp. 1169–1197

DOI 10.2977/PRIMS/1231263783